# SDR QXEA200603181

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 20,973 hours, 30,290 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2244, FUNNY ODOR IN COCKPIT.  MAINTENANCE INVESTIGATED SMELL, FOUND PITOT HEAT SWITCHES IN "ON" POSITION.  DETERMINED ODOR COMING FROM PITOT SOURCE.  TURNED SWITCHES OFF.  ODOR DISSIPATED.  NO PARTS REPLACED.  AIRCRAFT OK FOR CONTINUED SERVICE.
